# SDR DL75E090765

- Difficulty date: March 31, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 39,019 hours, 13,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHORD STA 720 LBL62.  REMOVED AND REPLACED CHORD PER SRM 51-40-02 ON NR 127685 DURING HMV AT SAA IN SAT.
